# SDR WWMA9700128

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC251123C
- Condition: Failed
- Location: Nr 2
- Part time: 9,625 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMELL OF ELECTRICAL SHORT NOTED IN COCKPIT AND IN CABIN BY THE FLIGHT CREW FOLLOWED BY A LOSS OF THE ACARS AND THE INVERTER.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPLACED THE ACARS MANAGEMENT COMPUTER AND THE NR 2 INVERTER.
